0

Porsche 911 gt2  Merrill wrote almost 2 years ago

My INR was really high today 9.0 Had to go to clinic to get vitamin K shot- 2 wks ago INR was 2.8- 2 wks before that 1.8 INR- & 1 wk before that INR was 1.0 - I ate 7oz canned spinach x3 days before the latest INR of 9.0 because I didn't feel good & thought it might help.
Clinic instructed to take no warfarin x2 days then take 2mg per day then recheck in 10 days.
God only knows what my INR will be next!

Category: INR

Total Views: 1036

Total Comments: 12

Disclaimer


All Comments (12)

Comment on this post  



0

Dolphin  mjbarrows - - posted over 1 year ago

I hope your INR is more stable now. I just started taking amiodarone to control fibrillation, and my INR's have been yo-yo up and down since. I was on 400 mg for 2 weeks, now 200 mg...I have a mechanical valve and pacemaker- did not know that stomach problems would impact- since family all had a stomach bug- that probably added to the unstable vit K/INR! Was stable with 10mg and consistent Vit K foods for several months before this change..

Reply to mjbarrows

0

Wolf  Pavan - - posted almost 2 years ago

Hey Merill are you ok now?

Reply to Pavan

1

Porsche 911 gt2  Merrill - (50) - posted almost 2 years ago

Yes just fine steady 2.4 INR taking 2mg Warfarin per day-
I just think they were giving me too much before. Thanks for your inquiry.

Reply to Merrill

0

Puppy sleep  Cindy in nj - (4) - posted over 1 year ago

What are you eating now?

Reply to Cindy in nj

0

Wolf  Pavan - - posted almost 2 years ago

Phew!! I'm glad that was it. Be sure to do regular INR checkups :)

Reply to Pavan

0

Wolf  Pavan - - posted almost 2 years ago

Hey Merill can you describe what other drugs you're currently taking or have taken recently?

What about any diet changes?

Reply to Pavan

0

Porsche 911 gt2  Merrill - (50) - posted almost 2 years ago

Simvastatin, Metoprolol Tartrate, Allopurinol, Isosorbide, Pantoprazole-
My diet every thing all the same except for the small amount of canned spinnach I had the 3 days prior to the 9.0

The only change I can really pin down is the warfarin
I was taking;
2mg x5 days & 3mg x2 days for two wks, then INR = 1.0
Clinic said my INR was too low- instructed me to take;
4mg per day every day for 2 wks, but I refused because I was afraid it was too much. I've never taken 4mg before.
Instead I agreed to take;
4mg x3 days & 2mg x4 days for 1 wk, then INR = 1.8
Clinic said INR still low & instructed me to take;
4mg x 4 days & 2mg x3 days for 2 wks, then INR =2.8
Clinic said INR is good continue same dosage x2 wks,
then INR = 9.0

Due to get INR check this Friday ???

Reply to Merrill

0

Wolf dog  tnthompson - (26) - posted almost 2 years ago

Merrill,
Do you know what might have prompted the high inr level?

Reply to tnthompson

0

Puppy sleep  Cindy in nj - (4) - posted almost 2 years ago

The canned spinach for three days would be my guess. I have been prescribed 10 to 12 mg , this warfarin dose of yours doesn't seem high to me😊... Also, I do understand your concern. When I first came to this site, I thought I had a high dose also, but I followed the doc's advice, avoided green leafy veggies that were high in vit k, and can say I am now therapeutic. I hope you well, let us know.

Reply to Cindy in nj

0

Porsche 911 gt2  Merrill - (50) - posted almost 2 years ago

No Clue! Scary , Huh?

Reply to Merrill

1

Wolf dog  tnthompson - (26) - posted almost 2 years ago

Merrill,
Some things I noticed causes my sons INR to get too high are: Upset stomach, diarrhea, stress, increase in vit c, d or e, not eating a diet consistent in vitamin k, cranberry juice, grapefruit juice and otc medicines. (I know there were more things than this, but these are all I can remember off the top of my head.) I do know your stomach creates it's own vitamin k and when you have stomach issues it will throw off your inr.

Yes, I agree it scary when your inr values get too high. I'm surprised that you haven't had more serious issues with it being that high. I hope you get it controlled soon.

Reply to tnthompson

0

Wolf  Pavan - - posted almost 2 years ago

Thanks for sharing this tnthompson. How is your son doing now?

Reply to Pavan

Start managing your Warfarin Register for Free